# SDR USAA951394

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND CLIP-NUT HOLES CORRODED ENTIRE LENGTH OF FLOOR BEAM STA 986.5, RBL 70 - LBL 70 FLOOR BEAM WL 208.1.  REPLACED T-CAP OF BEAM.  REPAIRED PER TR 53-10-05 C.  CORROSION LEVEL 1.  (X)
